# SDR UPS05843751

- Difficulty date: January 6, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755847U2
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CRACKED BANANA FITTING AT STA 1160 LONGERON 33R.  GAINED ACCESS TO FITTING.  REMOVED AND REPLACED FITTING PER SRM 51-1-20D, 51-1-8, 51-3-0.  RESTORED AREA TO ORIGINAL CONFIG.
